PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 127--131 (1990)
CONCERNING SPLITTABILITY AND PERFECT MAPPINGS
A. V. Arhangel'skii and Lj. D. KocinacChair of General Topology and Geometry, Department of Mathematics, Moscow State University, Moscow, USSR and Filozofski fakultet, Nis, Yugoslavia
Abstract: We consider the following question: let a space $X$ admits a perfect mapping onto a space $Y$ from some class $\Cal P$ of topological spaces and let $X$ be splittable over $\Cal P$. Does $X$ belong to $\Cal P$?
Classification (MSC2000): 54C10, 54D30, 54D55, 54E18, 54E30
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts